advertisement
Question
Posted by: sweet | 2011/03/31

acnetane and pregnancy

Hi everyone. Im on acnetane 20mg and diane 35 for the treatment of severe acne. i do not see any improvements though. i have been on these medication for 2months and will be starting my 3rd month very soon. I have decided to stop with acne treatment and focus on my planned pregnancy. I know that is very unsafe to be pregnant while on acnate so i would like to know how long should i wait for acnetance to wear off my system before i start conceiveing. what is the safe time to let it wear off?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Sweet
To be safe, please wait 3 months before stopping your contraception. Acnetaine can cause serious and dangerous foetal abnormalities.
On the other side, it can take up to 6 months even on Acnetane for severe acne to improve - so if you are still young, you maybe should consider continuing for a while and falling pregnant next year?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: yolanda | 2014/04/22

can acnetane prevent being pregnment

Reply to yolanda
Posted by: Cyberdoc | 2011/03/31

Hallo Sweet
To be safe, please wait 3 months before stopping your contraception. Acnetaine can cause serious and dangerous foetal abnormalities.
On the other side, it can take up to 6 months even on Acnetane for severe acne to improve - so if you are still young, you maybe should consider continuing for a while and falling pregnant next year?
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement